# SDR 96ZZZM1243

- Difficulty date: July 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182YV
- Make and model: Beech 1900D
- Aircraft serial: UE182
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Condition: Loose
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 5627 - AFTER TAKEOFF RIGHT ENGINE ROLLED BACK TORQUE AND THEN STABILIZED AT ABOUT 1000 FT/LBS OF TORQUE, AIRCRAFT. RETURNED TO FIELD AT MCI.  MAINTENANCE TIGHTENED P3 LINE C/W FLIGHT TEST RETURNED AIRCRAFT TO SERVICE.  (M)
